Journal of Differential Geometry

On the integrable geometry of soliton equations and $N=2$ supersymmetric gauge theories

I. M. Krichever and D. H. Phong

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 45, Number 2 (1997), 349-389.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214459802

Digital Object Identifier
doi:10.4310/jdg/1214459802

Mathematical Reviews number (MathSciNet)
MR1449977

Zentralblatt MATH identifier
0889.58044

Subjects
Primary: 58F07
Secondary: 14H40: Jacobians, Prym varieties [See also 32G20] 14K20: Analytic theory; abelian integrals and differentials 81T13: Yang-Mills and other gauge theories [See also 53C07, 58E15] 81T60: Supersymmetric field theories

Citation

Krichever, I. M.; Phong, D. H. On the integrable geometry of soliton equations and $N=2$ supersymmetric gauge theories. J. Differential Geom. 45 (1997), no. 2, 349--389. doi:10.4310/jdg/1214459802. https://projecteuclid.org/euclid.jdg/1214459802


Export citation